About

Last updated on Wed, 16/03/2016 - 21:48

Myself behind a Rubik cubeI am a Career Development Research Fellow at the University of Leeds.

Contact

School of Mathematics, University of Leeds
Leeds
LS2 9JT
United Kingdom
Phone: +44 113 343 8126

Email: v.l.mantovaatleeds.ac.uk

Recent updates

Publication (Journal Article): Mantova V. Involutions on Zilber fields. Rendiconti Lincei - Matematica e Applicazioni. 2011 ;22(2):237-244. (Updated on Wednesday, 16 March, 2016 - 21:57)
Publication (Journal Article): Mantova V, Zannier U. Artin-Whaples approximations of bounded degree on algebraic varieties. Proceedings of the American Mathematical Society [Internet]. 2014 ;142(9):2953-2964. Available from: http://www.ams.org/journals/proc/0000-000-00/S0002-9939-2014-12021-1/ (Updated on Wednesday, 16 March, 2016 - 21:57)
Publication (Journal Article): Mantova V. A pseudoexponentiation-like structure on the algebraic numbers. Journal of Symbolic Logic. 2015 ;80(04):1339-1347. (Updated on Wednesday, 16 March, 2016 - 21:56)
Publication (Journal Article): Mantova V. Polynomial exponential equations and Zilber's conjecture. Bulletin of the London Mathematical Society. 2016 ;48(2):309-320. (Updated on Wednesday, 16 March, 2016 - 21:56)
Publication (preprint): Berarducci A, Mantova V. Surreal numbers, derivations and transseries. Journal of the European Mathematical Society [Internet]. In Press :46. Available from: http://arxiv.org/abs/1503.00315 (Updated on Wednesday, 16 March, 2016 - 21:55)
Subscribe to Front page feed